# SDR IPXA2015092093725

- Difficulty date: August 29, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 28,945 hours, 19,542 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30031
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-17, REF D556672, LT HORIZONTAL STABILIZER UPPER PANEL OUTER SKIN DENT REPAIR.  TRANSFERED FROM LOG PAGE 23994, ITEM 1.  ACCOMPLISHED METAL HOT BOND REPAIR IAW EO B757-5510-58776-A AND REO-G19166, REV B.
